# SDR AALA202305175828

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD ENTRY DOOR AFT GRIT BAR ATTACH FLOOR FITTING (TIEDOWN) LOCATED FROM BS 328 TO BS 344 AT LBL 45. REPLACED TIEDOWN PER SRM 51-40-02-0G.
